# SDR SWAA2012031902293

- Difficulty date: March 15, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 17,894 hours, 10,673 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Part number: 6567380
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE COVER LENS CRACKED.  REMOVED AND REPLACED LENS PER AMM.
